On fractional Langevin equation involving two fractional orders in different intervals
Articles
Hamid Baghani
University of Sistan and Baluchestan
J. Nieto
University of Santiago de Compostela
https://orcid.org/0000-0001-8202-6578
Published 2019-11-07
https://doi.org/10.15388/NA.2019.6.3
PDF

How to Cite

Baghani H. and Nieto J. (2019) “On fractional Langevin equation involving two fractional orders in different intervals”, Nonlinear Analysis: Modelling and Control, 24(6), pp. 884–897. doi: 10.15388/NA.2019.6.3.

Abstract

In this paper, we study a nonlinear Langevin equation involving two fractional orders  α ∈ (0; 1] and β ∈ (1; 2] with initial conditions. By means of an interesting fixed point theorem, we establish sufficient conditions for the existence and uniqueness of solutions for the fractional equations. Some illustrative numerical examples are also discussed. 

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy